| Model Number |
10° TILTED DIAM. 36MM FOR 25MM BASEPLATE |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Mechanical Jam (2983)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
Event or Problem Description
During the surgical procedure when the doctor requested the 10° tilted sphere (reference dwd181, serial number (b)(4)), the medical device had the screw blocked, preventing its proper implantation to the threaded post baseplate (reference dwd725, serial number (b)(4)).The surgeon tried to release the screw several times without success.The doctor sanchez decides apply for the eccentric glenoid sphere (reference dwd182, serial number (b)(4)) to implant it the patient but had the same problem, the medical device had the screw blocked.The surgeon decides to insert the centered glenoid sphere, (reference dwd180, serial number (b)(4)).The surgery ends without serious events and the patient does not have any problem or serious impact.This event implied that the anesthesia time was extend for a period of 40 minutes.
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.